Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Recommendations for SLEEP assistance, please! Lawrence S.

Posted by Janelle on March 27, 2003, at 11:49:59

In reply to Re: Recommendations for SLEEP assistance, please!, posted by Lawrence S. on March 27, 2003, at 8:55:46

Interesting ... a number of years ago I took *too much* Ibuprofen for cramps and found that it made me quite drowsy.

However, now I'm on Lithium so I basically cannot take anything like Ibuprofen. Well, I still do once a month, but that's all I can really do safely. Apparently, meds like Ibuprofen can raise Lithium levels.

Also, taking Ibuprofen regularly can do a number on the stomach - I know someone who got stomach ulcers from taking it regularly for pain.

Thanks!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Janelle thread:213149
URL: http://www.dr-bob.org/babble/20030325/msgs/213442.html